HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Reticular Legendrian Singularities

Files in This Item:
pre423.pdf1.48 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83569

Title: Reticular Legendrian Singularities
Authors: Tsukada, T. Browse this author
Issue Date: 1-Sep-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 423
Start Page: 1
End Page: 28
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69173
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University